| Catalog Number |
GST45G |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that a few staples were formed with irregular shapes and anastomotic site was oozing after firing.To stop oozing with compression hemostasis.There was no patient consequence reported, no additional information could be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/15/2025.D4: batch #unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device gst45g with lot number 563d40; and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent 1/7/2026.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that one gst45g reload was received with no apparent damage and fully fired.In addition, an opened package was received along with the device.No functional test could be performed due to the condition of the reload.The event described could not be confirmed as the reload was received fully fired.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot 563d40, and no non-conformances were identified.